# SDR VNAA2010082700007

- Difficulty date: August 22, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 13,984 hours, 13,988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT BLEED DUCT WARNING MESSAGE DURING CLIMB AFTER DEPARTURE FROM BHM.  AIRCRAFT RETURNED TO BHM AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED DUCT PERI-SEALS ON PIPE FROM THE RIGHT AIR CYCLE MACHINE TO THE HEAT EXCHANGER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
